Makale
Tam Makale
Ulusal
2025
On Some Bullen-type Inequalities with the kth Power for Twice Differentiable Mappings and Applications
Journal of Inequalities and Mathematical Analysis
Cilt 1 · Sayı 1 · ss. 47–64 · 01.01.2025
Atıf için künye
Kırmacı, U. S. (2025). On Some Bullen-type Inequalities with the kth Power for Twice Differentiable Mappings and Applications. Journal of Inequalities and Mathematical Analysis, 1(1), 47–64. https://doi.org/10.63286/jima.2025.04
BibTeX
@article{kirmaci2025-153680,
author = {Kırmacı, Uğur Selamet},
title = {On Some Bullen-type Inequalities with the kth Power for Twice Differentiable Mappings and Applications},
journal = {Journal of Inequalities and Mathematical Analysis},
year = {2025},
volume = {1},
number = {1},
pages = {47--64},
issn = {3062-3251},
doi = {10.63286/jima.2025.04},
url = {https://akademik.atauni.edu.tr/yayinlar/153680-on-some-bullen-type-inequalities-with-the-kth-power-for-twice-differentiable}
}